# SDR VNAA20250610061

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: CC670334671
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT FLOOR POST FS 280.00 LBL 9.0 WL 72.0 ATTACH ANGLE IS CORRODED.  REPLACED BRACKET [P/N CC670-34191-1] AND GUSSET [P/N CC670-33467-1] IAW CRJ 700 SRM 51-42-06-001-001-A01 AND SRM 51-42-13-001-001-A01. PAINTED RIVET HEADS AND TAILS IAW CRJ 700 SRM 51-25-00-001-001-A01.
